Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Fernández, L.; Hieber, P.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Double-barrier first-passage times of jump-diffusion processes 
Abstract:
Required in a wide range of applications in, e.g., finance, engineering, and physics, first-passage time problems have attracted considerable interest over the past decades. Since analytical solutions often do not exist, one strand of research focuses on fast and accurate numerical techniques. In this paper, we present an efficient and unbiased Monte-Carlo simulation to obtain double-barrier first-passage time probabilities of a jump-diffusion process with arbitrary jump size distribution; exte...    »
 
Stichworte:
Double-barrier problem, first-exit time, first-passage time, Brownian bridge, corridor derivatives, barrier options, bonus certificates, first-touch options. 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Monte Carlo Methods and Applications 
Jahr:
2013 
Band / Volume:
19 
Heft / Issue:
Seitenangaben Beitrag:
107-141 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein